# SDR DL76L050375

- Difficulty date: July 18, 2005
- Submitted: July 20, 2005
- Operation: Air carrier
- Aircraft: N174DN
- Make and model: Boeing 767332
- Aircraft serial: 24802
- Aircraft time: 69,382 hours, 10,689 cycles
- System (JASC): 3150 · Central Warning
- Part: Circuit Card
- Part number: 285T025921
- Part serial: DL00579
- Condition: Malfunctioned
- Location: E/E Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF POWERUP TO 1.20, GOT A TAKEOFF CONFIG WARNING AND FLAPS EICAS MESSAGE.  RAN ENGINES UP AGAIN W/ FLAP 5 AND 15 SAME PROBLEM.  REPLACED TAKEOFF CONFIG WARNING CARD, OPS OKAY.
